首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Necessary Conditions for Output Regulation with Exosystem Modelled by Differential Inclusions ⁎
  • 本地全文:下载
  • 作者:Quentin Petit ; Michelangelo Bin ; Lorenzo Marconi
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2018
  • 卷号:51
  • 期号:13
  • 页码:25-30
  • DOI:10.1016/j.ifacol.2018.07.249
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractThe problem of output regulation has always been tackled in frameworks in which the references to be tracked and the disturbances to be rejected are generated by an autonomous differential equation, referred to as the exosystem. This assumption, that is routinely used in the design of asymptotic regulators, plays also a fundamental role in the formulation of the regulation problem and in the definition of the basic concepts such as the steady state and the zero dynamics of nonlinear systems. In this paper we show that the concepts of steady state, zero dynamics and the output regulation problem can be equivalently defined in a framework in which the exosystem is generated by a differential inclusion.
  • 关键词:KeywordsOutput RegulationNonlinear SystemsDifferential Inclusion
国家哲学社会科学文献中心版权所有